# SDR UPS07649926

- Difficulty date: May 7, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 31,042 hours, 9,580 cycles
- Engine: Ge CF680C2B7
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 1 ENGINE CORROSION ON AFT FAN CASE AT 5-6:30 POS AT NUT PLATES 8 INCHES FROM AFT END OF CASE.  REPAIRED PER UPS ENGINEERING FILE NUMBER 80C2-72-20000.
